Browse by Author or Creator
Group by: Item type | No Grouping
Number of items: 17.
Dukes, Mark and Le Borgne, Yvan (2013) Parallelogram polyominoes, the sandpile model on a complete bipartite graph, and a q,t-Narayana polynomial. Journal of Combinatorial Theory Series A, 120 (4). pp. 816-842. ISSN 0097-3165
Dukes, Mark and Gardi, Einan and Steingrimsson, Einar and White, Chris (2013) Web worlds, web-colouring matrices, and web-mixing matrices. Journal of Combinatorial Theory Series A, 120 (5). pp. 1012-1037. ISSN 0097-3165
Claesson, Anders and Dukes, Mark and Kubitzke, Martina (2011) Partition and composition matrices. Journal of Combinatorial Theory Series A, 118 (5). pp. 1624-1637.
Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2011) A direct encoding of Stoimenow's matchings as ascent sequences. Australasian Journal of Combinatorics, 49. pp. 47-59.
Dukes, Mark and Jelínek, Vit and Kubitzke, Martina (2011) Composition matrices, (2+2)-free posets and their specializations. The Electronic Journal of Combinatorics, 18 (1).
Dukes, Mark and Kitaev, Sergey and Remmel, Jeffrey and Steingrimsson, Einar (2011) Enumerating (2+2)-free posets by indistinguishable elements. Journal of Combinatorics, 2 (1). pp. 139-163. ISSN 2156-3527
Albert, Michael and Atkinson, Michael and Bouvel, Mathilde and Claesson, Anders and Dukes, Mark (2011) On the inverse image of pattern classes under bubble sort. Journal of Combinatorics, 2 (2). pp. 231-243. ISSN 2156-3527
Bousquet-Melou, Mireille and Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2010) (2+2)-free posets, ascent sequences and pattern avoiding permutations. Journal of Combinatorial Theory Series A, 117 (7). pp. 884-909.
Chung, Fan and Claesson, Anders and Dukes, Mark and Graham, Ronald (2010) Descent polynomials for permutations with bounded drop size. European Journal of Combinatorics, 31 (7). pp. 1853-1867.
Dukes, Mark and Reifegerste, Astrid (2010) The area above the Dyck path of a permutation. Advances in Applied Mathematics, 45 (1). pp. 15-23. ISSN 0196-8858
Dukes, Mark and Parviainen, Robert (2010) Ascent sequences and upper triangular matrices containing non-negative integers. The Electronic Journal of Combinatorics, 17 (1).
David, François and Dukes, Mark and Jónsson, Thordur and Stefánsson, Sigurdur Örn (2009) Random tree growth by vertex splitting. Journal of Statistical Mechanics: Theory and Experiment, 2009 (4). ISSN 1742-5468
Dukes, Mark and Jelínek, Vit and Mansour, Toufik and Reifegerste, Astrid (2009) New equivalences for pattern avoidance for involutions. Proceedings of the American Mathematical Society, 137 (2). pp. 457-465. ISSN 0002-9939
Dukes, Mark and Deng, Eva and Mansour, Toufik and Wu, Susan (2009) Symmetric Schröder paths and restricted involutions. Discrete Mathematics, 309 (12). pp. 4108-4115. ISSN 0012-365X
Dukes, Mark (2008) Concerning the shape of a geometric lattice. Discrete Mathematics, 308 (24). p. 6632. ISSN 0012-365X
Dukes, Mark and Mansour, Toufik and Reifegerste, Astrid (2008) Wilf classification of three and four letter signed patterns. Discrete Mathematics, 308 (15). p. 3125. ISSN 0012-365X
Dukes, Mark and Flanagan, Mark and Mansour, Toufik and Vajnovszki, Vincent (2008) Combinatorial Gray codes for classes of pattern avoiding permutations. Theoretical Computer Science, 396 (1 - 3). 35 - 49. ISSN 0304-3975
This list was generated on Wed Dec 11 23:40:53 2013 GMT.